# SDR DL72W953001

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 4 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND NR 4 SLAT INNER ANTI-ICE SKIN BETWEEN NR 12, NR 13 RIBS HAS HOLE.  FABRICATED AND INSTALLED DOUBLER PER MM 57-54-0, FIG 803A.
